Alert archive / Georgia / Special Weather Statements in 2016

Special Weather Statement, NWS Atlanta, GA

August 20, 2016Fulton County, Georgia

NWS Atlanta, GA issued this special weather statement at Aug 20, 2016, 5:49 PM EDT for Fulton County, Georgia. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 20, 2016, 5:49 PM EDT (21:49 UTC)
Expired
Aug 20, 2016, 6:15 PM EDT
In force
26 min
Issued by
NWS Atlanta, GA

County Fulton County, GA

The radar

The Atlanta radar (KFFC), 37 km from the middle of the area, began a volume at 21:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.8 hours before the alert went out and 37 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2016-08-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 187 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2016-08-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 66 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
187 J/kg
Mixed-layer CIN
-76 J/kg
Mixed-layer LCL
900 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
66 m²/s²
0-3 km storm-relative helicity
74 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

446 
WWUS82 KFFC 202149
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
549 PM EDT SAT AUG 20 2016
 
GAZ032-033-043-044-202215-
COBB GA-NORTH FULTON GA-SOUTH FULTON GA-DOUGLAS GA-
549 PM EDT SAT AUG 20 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN COBB...NORTH
FULTON...SOUTH FULTON AND EASTERN DOUGLAS COUNTIES UNTIL 615 PM
EDT...

AT 548 PM EDT...A STRONG THUNDERSTORM WAS OVER SANDTOWN...OR 9 MILES
EAST OF DOUGLASVILLE...MOVING NORTHEAST AT 15 MPH.

  HAZARD...UP TO 40 MPH WIND...CLOUD TO GROUND LIGHTNING AND HEAVY
           RAIN. 

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT 
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF 
           LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S 
           LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU 
           ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL 
           APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY. 
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE 
           LOSS OF CONTROL DUE TO HYDROPLANING. ALSO...THE HEAVY 
           RAIN MAY CAUSE TEMPORARY STREET FLOODING OR ROAD PONDING 
           IN SLOW DRAINAGE AREAS. WHEN WATER COVERS THE 
           ROAD...REMEMBER TO TURN AROUND DON'T DROWN. 

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
ATLANTA...DOUGLASVILLE...SMYRNA...EAST POINT...COLLEGE
PARK...HAPEVILLE... WEST END...SWEETWATER CREEK STATE PARK...SIX
FLAGS OVER GEORGIA... CASCADE HEIGHTS...BOLTON...LAKEWOOD
PARK...SANDTOWN...BANKHEAD...VININGS AND MABLETON.

LAT...LON 3363 8465 3371 8470 3387 8448 3366 8435
TIME...MOT...LOC 2148Z 247DEG 10KT 3370 8460 

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Aug 20, 3:20 PM EDT, 2 hours 29 minutes earlier.

Area forecast discussion, Aug 20, 3:20 PM EDT, 2 hours 29 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
320 PM EDT SAT AUG 20 2016

.SHORT TERM /Tonight through Sunday Night/...

Regional radars show scattered to numerous showers and thunderstorms
pushing across the forecast area as expected this afternoon. This
trend will likely continue through mid to late evening. Morning
sounding shows 2.0+ inches of PW and 2000-2500 J/KG of cape... along
with around 20-25kts of westerly shear in the 0-3km layer. This
would support convection moving from west to east at around 20
mph... which would lesson the flood threat unless training occurs.
Severe storms are not expected due to only modest instability and a
deep layer of abundant moisture through the mid levels. However... a
few strong storms during peak heating cannot be ruled out... with
strong downburst winds... frequent lightning and locally heavy rain
being the main storm threats today. Although convection will greatly
diminish by mid-late evening... plan to hold onto a slight chance of
thunder overnight as a weak frontal boundary sags into the TN Valley
early Sunday morning. Short term models agree on this cold front
pushing across the forecast area on Sunday... and should provide the
focus for another round of scattered to numerous showers and
thunderstorms on Sunday. At this time... we are not expecting severe
storms along or ahead of the front on Sunday... and SPC is showing
general thunder for Sunday as well. The front pushes south of the
forecast areas Sunday night... with clearing skies and any rain
chances ending from north to south from late Sunday afternoon
through Sunday night.

Expecting some patchy fog tonight if any clearing of skies occur
with such wet grounds in place. But not expecting much of a fog
threat Sunday night with the drier air spreading down from the north
behind the front.

Otherwise... continued to lean toward persistence for lows... and
took a mav and met blend for highs on Sunday and Sunday night.
Also... increased pops slightly for Sunday as the front pushes
across the area and provides a focus during daytime heating.

39

.LONG TERM /Monday through Saturday/...

Medium range models remain in fairly good agreement through the
majority of the extended forecast period. Upper ridging slowly builds
back into the region through the end of next week...however it does
not appear to be dominant enough to completely suppress diurnal
convection. Some indication that low-level easterly flow into the
region as surface ridging settles into the mid-atlantic coastal
region will stabilize the airmass over the state somewhat mid-week
but this is handled well by the current long term grids. All-in-all
little change made to the existing grids for this forecast cycle.

Significant differences evolve between the GFS and ECMWF after this
forecast period which will need to be watched closely as certain
solutions would have potentially significant impacts on the southern
and eastern U.S. as we approach the end of the month.

Please see the previous long term forecast discussion below.

20

PREVIOUS LONG TERM DISCUSSION /Sunday Night through Friday/...

A cold front will be moving slowly across a portion of n GA
Sunday night and into central GA as surface high pressure moves
to the OH and TN valleys. The front will likely become stationary
over the central to s GA area Monday into Tuesday. Chances of
showers and thunderstorms will be diminishing quickly over the area
Sunday night and the best chances for any showers and storms will
be over portions of central GA on Monday as a much drier airmass
moves over n GA. Cooler overnight low temperatures can be expected
Sunday night for n Ga with lows in the upper 50s and 60s...and
upper 60s to mid 70s for central GA.

More uncertainty creeps back into the forecast on Tuesday as surface
high pressure moves to the ne and mid atlantic coasts and some amount
of layered moisture moves back over the area Tuesday and Wednesday.
This will bring precip chances back over the area. As the upper ridge
continues to build into Thursday...the best precip chances shift to
the n and w portions of the forecast area and this pattern looks to
continue for Friday.

Tuesday starts with cooler low temperatures continuing over n728 AM
EDT SAT AUG 20 2016 Ga with most temperatures within 3 degrees of
normal for the rest of the long term.

&&

AVIATION...
18Z Update...
Regional radars show scattered convection already developing around
all the taf sites and expect this trend to continue into the early
evening hours. Convection will diminish by 02z... so will drop the
VCSH by then. Expect sct/bkn IFR/MVFR clouds around again Sun
morning which will be replaced by sct/bkn mid level cu by 17z Sun.
Scattered convection will develop again by 16-17z Sun warranting a
prob30 tsra from 19-22z Sun. Winds will remain westerly around 10
kts or less.

//ATL Confidence...18Z Update...
Medium to high on all elements.

39

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          73  91  69  89 /  50  60  30   5
Atlanta         73  88  69  88 /  60  60  30   5
Blairsville     68  80  60  83 /  60  60  20   5
Cartersville    72  86  65  87 /  60  60  20   5
Columbus        75  92  73  92 /  50  60  40  20
Gainesville     73  86  67  87 /  60  60  30   5
Macon           74  93  72  92 /  50  50  40  10
Rome            73  86  65  86 /  70  60  20   5
Peachtree City  72  89  68  89 /  60  60  30  10
Vidalia         75  95  75  94 /  40  40  30  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SHORT TERM...39
LONG TERM....20
AVIATION...39
Hazardous weather outlook, Aug 20, 11:00 AM EDT, 6 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1100 AM EDT SAT AUG 20 2016

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-211000-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1100 AM EDT SAT AUG 20 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED THIS AFTERNOON INTO
TONIGHT.

WEATHER HAZARDS EXPECTED...

A FEW STORMS WILL BE STRONG WITH GUSTY WINDS AND FREQUENT LIGHTNING
AND SOME STORMS COULD CAUSE LOCALLY HEAVY RAIN WITH LOCALIZED
FLOODING POSSIBLE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

THE CHANCE FOR THUNDERSTORMS WILL CONTINUE ACROSS NORTH AND CENTRAL
GEORGIA SUNDAY. THERE IS A CHANCE OF THUNDERSTORMS ACROSS PORTIONS OF
CENTRAL GEORGIA ON MONDAY AND PORTIONS OF NORTH AND CENTRAL GEORGIA
TUESDAY THROUGH FRIDAY. SOME OF THE STORMS WILL PRODUCE GUSTY WINDS
AND FREQUENT LIGHTNING. LOCALIZED HEAVY RAIN IS ALSO POSSIBLE...WHICH
MAY CAUSE MINOR FLOODING OF CREEKS AND STREAMS THROUGH SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.

In the hours before

Special weather statement, Aug 20, 2:21 PM EDT, 3 hours 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
221 PM EDT SAT AUG 20 2016

GAZ072-082-201845-
JONES GA-BIBB GA-
221 PM EDT SAT AUG 20 2016

...SIGNIFICANT WEATHER ADVISORY FOR JONES AND NORTHERN BIBB COUNTIES
UNTIL 245 PM EDT...

AT 220 PM EDT...A STRONG THUNDERSTORM WAS OVER CLINTON...OR NEAR
GRAY...MOVING EAST AT 20 MPH.

  HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
           AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
           LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
           ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
           APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING. ALSO...THE HEAVY
           RAIN MAY CAUSE TEMPORARY STREET FLOODING OR ROAD PONDING
           IN SLOW DRAINAGE AREAS. WHEN WATER COVERS THE
           ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
MACON...GRAY...CLINTON...WESLEYAN...BRADLEY...JAMES...GREENBERRY
CROSSROADS...ARKWRIGHT...HADDOCK...MOUNTAIN SPRINGS AND POSTELL.

LAT...LON 3295 8373 3295 8371 3296 8371 3298 8372
      3301 8372 3311 8341 3292 8336 3288 8345
      3287 8372
TIME...MOT...LOC 1820Z 258DEG 23KT 3296 8357
Special weather statement, Aug 20, 3:19 PM EDT, 2 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
319 PM EDT SAT AUG 20 2016

GAZ061-062-073>075-201945-
GLASCOCK GA-WASHINGTON GA-BALDWIN GA-HANCOCK GA-WARREN GA-
319 PM EDT SAT AUG 20 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN GLASCOCK...
NORTHWESTERN WASHINGTON...NORTHEASTERN BALDWIN...HANCOCK AND
SOUTHWESTERN WARREN COUNTIES UNTIL 345 PM EDT...

AT 318 PM EDT...A STRONG THUNDERSTORM WAS OVER DEVEREUX...OR 7 MILES
SOUTHWEST OF SPARTA...MOVING EAST AT 20 MPH.

  HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
           AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
           LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
           ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
           APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING. ALSO...THE HEAVY
           RAIN MAY CAUSE TEMPORARY STREET FLOODING OR ROAD PONDING
           IN SLOW DRAINAGE AREAS. WHEN WATER COVERS THE
           ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
MILLEDGEVILLE...SPARTA...MITCHELL...MIDWAY-
HARDWICK...WARTHEN...HARDWICK...
CULVERTON...BEULAH...JEWELL...DEVEREUX...HAMBURG STATE
PARK...MAYFIELD... BEALL SPRINGS...SHOALS...LINTON...UNDERWOOD AND
AGRICOLA.

LAT...LON 3305 8268 3303 8325 3331 8312 3345 8272
TIME...MOT...LOC 1918Z 258DEG 18KT 3318 8305
Special weather statement, Aug 20, 4:19 PM EDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
419 PM EDT SAT AUG 20 2016

GAZ069>071-081-202045-
UPSON GA-CRAWFORD GA-LAMAR GA-MONROE GA-
419 PM EDT SAT AUG 20 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN UPSON...NORTHERN
CRAWFORD...SOUTHERN LAMAR AND WESTERN MONROE COUNTIES UNTIL 445 PM
EDT...

AT 418 PM EDT...A STRONG THUNDERSTORM WAS OVER YATESVILLE...OR 7
MILES SOUTH OF BARNESVILLE...MOVING NORTHEAST AT 20 MPH.

  HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
           AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
           LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
           ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
           APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING. ALSO...THE HEAVY
           RAIN MAY CAUSE TEMPORARY STREET FLOODING OR ROAD PONDING
           IN SLOW DRAINAGE AREAS. WHEN WATER COVERS THE
           ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
BARNESVILLE...FORSYTH...YATESVILLE...CULLODEN...ALDORA...THE ROCK...
COLLIER...REDBONE...BRENT...LOGTOWN...JOHNSTONVILLE...RUSSELLVILLE...
GOGGINS...REDBONE CROSSROADS AND PIEDMONT.

LAT...LON 3300 8429 3299 8429 3299 8427 3301 8427
      3319 8392 3286 8386 3284 8390 3284 8426
      3299 8431
TIME...MOT...LOC 2018Z 246DEG 22KT 3294 8414
Special weather statement, Aug 20, 5:49 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
549 PM EDT SAT AUG 20 2016

GAZ032-033-043-044-202215-
COBB GA-NORTH FULTON GA-SOUTH FULTON GA-DOUGLAS GA-
549 PM EDT SAT AUG 20 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN COBB...NORTH
FULTON...SOUTH FULTON AND EASTERN DOUGLAS COUNTIES UNTIL 615 PM
EDT...

AT 548 PM EDT...A STRONG THUNDERSTORM WAS OVER SANDTOWN...OR 9 MILES
EAST OF DOUGLASVILLE...MOVING NORTHEAST AT 15 MPH.

  HAZARD...UP TO 40 MPH WIND...CLOUD TO GROUND LIGHTNING AND HEAVY
           RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
           LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
           ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
           APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING. ALSO...THE HEAVY
           RAIN MAY CAUSE TEMPORARY STREET FLOODING OR ROAD PONDING
           IN SLOW DRAINAGE AREAS. WHEN WATER COVERS THE
           ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
ATLANTA...DOUGLASVILLE...SMYRNA...EAST POINT...COLLEGE
PARK...HAPEVILLE... WEST END...SWEETWATER CREEK STATE PARK...SIX
FLAGS OVER GEORGIA... CASCADE HEIGHTS...BOLTON...LAKEWOOD
PARK...SANDTOWN...BANKHEAD...VININGS AND MABLETON.

LAT...LON 3363 8465 3371 8470 3387 8448 3366 8435
TIME...MOT...LOC 2148Z 247DEG 10KT 3370 8460

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 19, 8:13 PM EDTSpecial Weather StatementFFCJasper32 min
Aug 19, 8:16 PM EDTSpecial Weather StatementFFCMorgan29 min
Aug 20, 2:21 PM EDTSpecial Weather StatementFFCJones24 min
Aug 20, 3:19 PM EDTSpecial Weather StatementFFCHancock26 min
Aug 20, 4:19 PM EDTSpecial Weather StatementFFCMonroe26 min
Aug 20, 7:38 PM EDTSpecial Weather StatementFFCCobb, Paulding22 min

Nearby

Special Weather Statements in Georgia, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.